MathSciNet Relay Station
MathSciNet bibliographic data
MR417802 (54 #5850) 46L10 (47A15)
Radjavi, Heydar; Rosenthal, Peter A sufficient condition that an operator algebra be self-adjoint. Canad. J. Math. 23 (1971), 588–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement